Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CURVED EXTENDED SUPERSPACE FROM YANG-MILLS THEORY VIA STRINGS
Autore:
SIEGEL W;
Indirizzi:
SUNY STONY BROOK,INST THEORET PHYS STONY BROOK NY 11794
Titolo Testata:
Physical review. D. Particles and fields
fascicolo: 6, volume: 53, anno: 1996,
pagine: 3324 - 3336
SICI:
0556-2821(1996)53:6<3324:CESFYT>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
OFF-SHELL; TOROIDAL COMPACTIFICATION; DUALITY TRANSFORMATIONS; TENSOR MULTIPLETS; N; HARMONIC SUPERGRAPHS; MATTER; SUPERSTRINGS; QUANTIZATION; SYMMETRIES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
65
Recensione:
Indirizzi per estratti:
Citazione:
W. Siegel, "CURVED EXTENDED SUPERSPACE FROM YANG-MILLS THEORY VIA STRINGS", Physical review. D. Particles and fields, 53(6), 1996, pp. 3324-3336

Abstract

The massless superfield content of four-dimensional compactificationsof closed superstrings with extended (N = 2, 3, or 4) supersymmetry is derived by multiplying two (N = 0, 1, or 2) Yang-Mills multiplets. In some cases these superfields are known, and the low-energy actions are determined from the fact that the compensator (dilaton) supermultiplets occur quadratically classically. In the other cases these superfields suggest new formulations of extended superspace theories.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 13/08/20 alle ore 14:17:29